# SDR ASOA20140626162V

- Difficulty date: June 26, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 34,417 hours, 5,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Part number: 14526345401
- Condition: Cracked
- Location: Frame 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  RT OMEGA BEAM AT FRAME 42 PIPE STAND OFF CRACKED.  MAINTENANCE R & R RT SIDE OMEGA BEAM STAND OFF AT FRAME 42 IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
